# SDR DALA2019021901028

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER FITTING NEAR LOWER EDGE STA Y=390 AT FWD CARGO DOOR (PTAS). NRC 00178: INNER FITTING WAS REPLACED PER B717-200 SRM 51-41-01-0G AND 51-41-05-0G. (LP #0950665)
